Independent random utility representations

Autor(en): Suck, R
Stichwörter: BINARY CHOICE-PROBABILITIES; Business & Economics; Economics; LINEAR ORDERING POLYTOPE; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; mixtures; random utility; Social Sciences, Mathematical Methods
Erscheinungsdatum: 2002
Herausgeber: ELSEVIER SCIENCE BV
Journal: MATHEMATICAL SOCIAL SCIENCES
Volumen: 43
Ausgabe: 3
Startseite: 371
Seitenende: 389
Zusammenfassung: 
The question of the existence of independent random variables which represent a given set of binary choice data is investigated. It is related to the linear ordering polytope. The subset of it which is independently representable, denoted by I-LO(H), is characterized for three elements. For the general case, necessary conditions are given and their geometric meaning is discussed. A procedure, called mixture technique, is developed which allows one to construct a new point in I-LO(H). and its independent representation from known points in Finally, a few results on parametric representations are derived. (C) 2002 Elsevier Science B.V. All rights reserved.
Beschreibung: 
Conference and Workshop on Random Utility and Probabilistic Measurement Theory, DUKE UNIV, FUQUA SCH BUSINESS, DURHAM, NORTH CAROLINA, AUG 03-08, 2000
ISSN: 01654896
DOI: 10.1016/S0165-4896(02)00020-3

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric